# SDR COMA9630154

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357CA
- Make and model: Saab SF340A
- Aircraft serial: 340A044
- System (JASC): 6140 · Propeller Indication System
- Part: Indication
- Condition: Malfunctioned
- Location: Lt Prop
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT PROPELLER RPM INDICATED 1380 DURING TAKEOFF ROLL.  COULD NOT DUPLICATE DISCREPANCY.  1380 RPM IS IN NORMAL OPERATING RANGE.
